# SDR CALA2017062301947

- Difficulty date: June 23, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 107,680 hours, 12,625 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT RT FAIRING SECOND LIGHT ASSY AFT INOPERATIVE.  CLEANED LIGHT SOCKET AND REPLACED THE LAMP IAW AMM 33-51-03-962-001.  OPS CHECKED GOOD.
